MAUDE Adverse Event Report: COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 980
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the service engineer.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, while in use on a patient, a 980 ventilator had a loss of ventilation as it stopped cycling and generated a device alert with an error code.The patient was removed from the ventilator and manually ventilated via an ambu bag before being placed on an alternate ventilator.The patient was not harmed or injured as a result of the reported event.
 
Additional Manufacturer Narrative
Additional information: the field service engineer evaluated the ventilator and performed testing per manufacturer specifications.Additional details of event and repair have been requested.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The service engineer (se) inspected the device and found an error code.The ventilator passed all testing per manufacturing specification and was placed back into clinical use.If information is provided in the future, a supplemental report will be issued.

Brand Name
980 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
michael collins road mervue
galway
MDR Report Key7794965
Report Number8020893-2018-00378
Device Sequence Number19160908
Product Code CBK
UDI-Device Identifier10884521171619
UDI-Public10884521171619
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K162738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980
Device Catalogue Number980X1PLDIPC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2018
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer11/19/2018
11/30/2018
Initial Report FDA Received Date08/17/2018
Supplement Report FDA Received Date11/19/2018
12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1